# SDR SWIA201335185

- Difficulty date: November 2, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 29,033 hours, 24,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR JAMMED COULD NOT OPEN.  FLT 6252 INSPECTED MAIN CABIN DOOR & FOUND CABIN DOOR PUSH BUTTON ASSIST MOTOR STUCK.  CLEANED DEBRIS FROM PUSH BUTTON.  DOOR NO LONGER JAMMED SHUT.
